# SDR AALA201705029044

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 29,188 hours, 10,191 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 2180
- Condition: Faulted
- Location: Zone 100
- Part time: 41,927 hours, 23,356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DIVERTED CLT ACCOUNT OF VENT SKIN VALVE FAULT INDICATION, AFTER TAKE OFF. CREW DECLARED AN EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED SKIN AIR VALVE PER AMM 21-26-53 (SEE ALSO AALA201705029048).
